# SDR SWAA2012121210531

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 65,296 hours, 60,399 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN TORN ON LEADING EDGE O/B AUX TRACK APPROX 14" LONG.  UPON FURTHER INVESTIGATION SKIN UNDER 4 SLAT WAS CRACKED NOT TORN ON THE FIXED LEADING EDGE.  REPAIRED PER EA 1-557-7776.  OK TO CONTINUE FOR 10 (TEN) CYCLES TRACK 81532.
